Migraines & Headaches Community
High Bloodpressure, Topamax, Elavil
About This Community:

This forum is for questions and support regarding migraine and headache issues such as: abdominal migraines, headaches caused by allergies, cluster headaches, headaches, headaches in children, migraine headaches, sinus headaches, tension headaches, visual disturbances.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

High Bloodpressure, Topamax, Elavil

I started taking topamax for migraine headaches. I also am taking high blood pressure medicine Losartan, and elavil. Since i have started taking the topamax my blood pressure has dropped out on my twice. I feel it coming on and then i almost faint, leaves me very weak and nauseous, has anyone else had this problem?  
Related Discussions
Avatar_f_tn
You need to contact your doctor's office, even the emergency number after hours.  Only the doctor can properly advise you on the changes in doses.  Do it before you have something really bad happen to you.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Migraines & Headaches Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Neurology Answerers
620923_tn?1393294254
Blank
selmaS
Allentown, PA
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ
Avatar_f_tn
Blank
sara12345
Avatar_m_tn
Blank
Eddie1994
PA
Avatar_m_tn
Blank
Ball123
Avatar_m_tn
Blank
mike709
Middletown, PA